Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Finite operators and amenable $ C\sp\ast$-algebras


Author: John W. Bunce
Journal: Proc. Amer. Math. Soc. 56 (1976), 145-151
MSC: Primary 46L05; Secondary 47C05
DOI: https://doi.org/10.1090/S0002-9939-1976-0402514-3
MathSciNet review: 0402514
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that the $ {C^\ast}$-algebra generated by the left regular representation of a discrete group is amenable if and only if the group is amenable. Theorems concerning finite operators and the relationship between finite operators and amenable $ {C^\ast}$-algebras are proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05, 47C05

Retrieve articles in all journals with MSC: 46L05, 47C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0402514-3
Keywords: Amenable $ {C^\ast}$-algebras, amenable groups, finite operators
Article copyright: © Copyright 1976 American Mathematical Society